# SDR UPS97822904

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 1154
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FUSELAGE LT CUSP BOTTOM SIDE EXFOLIATED FS 1154.  REMOVED CUSP FROM FS 1130 TO 1170, FABRICATED AND INSTALLED REPAIR PART AND DOUBLERS IAW SRM 53-2-5 FIG 15, 51-1-20D.  CUT AND SPLICED FRAME FS 1140 LT IAW SRM 53-2-0 FIG 2.
